# SDR IKR2003F00000

- Difficulty date: October 16, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N998MM
- Make and model: Piper PA-32-260
- Aircraft serial: 321035
- Engine: Lyc O540E4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake
- Part number: 71699
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND NR 1 INTAKE TUBE PN 71699 AT NR 1 INTAKE LOCATION EXCESSIVELY LOOSE, MOVEMENT, IN AND OUT, AND SIDEWAYS.  MASSIVE AIR LEAKAGE INTO INDUCTION SYSTEM.  PN 71699 IS SWEDGED (AIRTIGHT) INTO SUMP ASSY.  PN LW-13901 AT 6 EA LOCATIONS.  ENGINE WAS OVERHAULED 306 HOURS AGO.
